# SDR DLM88092003

- Difficulty date: December 19, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 49,037 hours, 36,365 cycles
- Engine: Pwa JT8D*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON RT UPPER SKIN ON VERTICAL STABILIZER L/E       CRACK WAS REPAIRED IAW ERA 478005-14 REV ORIG.
